Alert archive / Nevada / Wind Advisories in 2013

Wind Advisory 10, NWS Reno, NV

December 1, 20135 counties in California; 7 counties in Nevada

NWS Reno, NV issued this wind advisory at Dec 1, 2013, 2:06 PM PST for 5 counties in California; 7 counties in Nevada. It took effect at Dec 2, 2013, 7:00 AM PST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2013, 2:06 PM PST (22:06 UTC)
In effect from
Dec 2, 2013, 7:00 AM PST
Expired
Dec 3, 2013, 4:00 AM PST
In force
21 hr
Issued by
NWS Reno, NV

Counties Lassen County, CA, Modoc County, CA, Mono County, CA, Plumas County, CA, Sierra County, CA, Churchill County, NV, Douglas County, NV, Lyon County, NV, Mineral County, NV, Pershing County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 10 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 10.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2013-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2013-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1561 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KREV 012206
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
206 PM PST SUN DEC 1 2013

...GUSTY WINDS AHEAD OF A STRONG COLD FRONT MONDAY AFTERNOON AND
EVENING...

.SOUTHWEST WINDS WILL INCREASE MONDAY AHEAD OF A STRONG COLD FRONT
THAT WILL MOVE THROUGH MONDAY NIGHT. THE STRONGEST WINDS ARE
EXPECTED MONDAY AFTERNOON AND EVENING. THE WINDS WILL RAPIDLY
WEAKEN BEHIND THE FRONT AND SWITCH TO A COLD...NORTHERLY
DIRECTION.

NVZ003-004-021200-
/O.NEW.KREV.WI.Y.0010.131202T1800Z-131203T0600Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY...
FERNLEY...FALLON...LOVELOCK...SILVER SPRINGS
206 PM PST SUN DEC 1 2013

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST MONDAY. 

* TIMING: WINDS WILL INCREASE MONDAY MORNING AND CONTINUE THROUGH
  MONDAY EVENING.

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. LOCAL GUSTS
  TO 60 MPH IN WIND PRONE AREAS. 

* IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL DIFFICULT ALONG U.S.
  HIGHWAYS 395...50...95 AND INTERSTATE 80 IN WESTERN NEVADA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.  

&&

$$

CAZ073-NVZ001-021200-
/O.NEW.KREV.WI.Y.0010.131202T2100Z-131203T1200Z/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES...
HAWTHORNE...YERINGTON...SMITH VALLEY
206 PM PST SUN DEC 1 2013

...WIND ADVISORY IN EFFECT FROM 1 PM MONDAY TO 4 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 1 PM MONDAY TO 4 AM PST TUESDAY. 

* TIMING: SOUTHWEST WINDS WILL INCREASE MONDAY AFTERNOON AND
  CONTINUE THROUGH MONDAY NIGHT.

* WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. STRONGER
  GUSTS TO 60 MPH ARE LIKELY IN WIND PRONE AREAS.

* IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL DIFFICULT ALONG U.S.
  HIGHWAY 395 IN MONO COUNTY AND U.S. HIGHWAY 95 IN WESTERN
  NEVADA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.  

&&

$$

CAZ072-NVZ002-021200-
/O.NEW.KREV.LW.Y.0056.131202T1400Z-131203T0900Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE
206 PM PST SUN DEC 1 2013

...LAKE WIND ADVISORY IN EFFECT FROM 6 AM MONDAY TO 1 AM PST
TUESDAY FOR LAKE TAHOE...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY FOR LAKE TAHOE...WHICH IS IN EFFECT FROM 6 AM MONDAY TO
1 AM PST TUESDAY. 

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH MONDAY
  MORNING THROUGH MONDAY EVENING.

* WAVE HEIGHTS: 3 TO 5 FEET.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.  

&&

$$


HTTP://WEATHER.GOV/RENO
4 follow-up statements
000 
WWUS75 KREV 021110
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
310 AM PST MON DEC 2 2013

...GUSTY WINDS AHEAD OF A STRONG COLD FRONT MONDAY AFTERNOON AND
EVENING...

.SOUTHWEST WINDS WILL INCREASE MONDAY AHEAD OF A STRONG COLD
FRONT THAT WILL MOVE THROUGH MONDAY NIGHT. THE STRONGEST WINDS
ARE EXPECTED MONDAY AFTERNOON AND EVENING. THE WINDS WILL RAPIDLY
WEAKEN BEHIND THE FRONT AND SWITCH TO A COLD...NORTHERLY
DIRECTION.

CAZ070-NVZ005-030000-
/O.EXB.KREV.WI.Y.0010.131202T1500Z-131203T0000Z/
SURPRISE VALLEY CALIFORNIA-NORTHERN WASHOE COUNTY-
INCLUDING THE CITIES OF...CEDARVILLE...FORT BIDWELL...EMPIRE...
GERLACH
310 AM PST MON DEC 2 2013

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 4 PM PST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM PST THIS
AFTERNOON. 

* TIMING: GUSTY WINDS WILL CONTINUE THROUGH THIS EVENING.

* WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. GUSTS TO 60
  MPH IN WIND PRONE AREAS OF THE SURPRISE VALLEY.

* IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL DIFFICULT ALONG
  HIGHWAY 447 AND SURPRISE VALLEY ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$

CAZ071-030000-
/O.EXB.KREV.WI.Y.0010.131202T1800Z-131203T0300Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE
310 AM PST MON DEC 2 2013

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS
EVENING. 

* TIMING: WINDS WILL INCREASE THIS MORNING AND CONTINUE THROUGH
  THIS EVENING.

* WINDS: SOUTHWEST 15 TO 30 MPH WITH GUSTS TO 50 MPH. GUSTS TO 60
  MPH IN WIND PRONE AREAS ALONG HIGHWAY 395.

* IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL DIFFICULT ALONG
  HIGHWAY 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$

NVZ003-004-030000-
/O.CON.KREV.WI.Y.0010.131202T1800Z-131203T0600Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY...
FERNLEY...FALLON...LOVELOCK...SILVER SPRINGS
310 AM PST MON DEC 2 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PST THIS EVENING. 

* TIMING: WINDS WILL INCREASE THIS MORNING AND CONTINUE THROUGH
  THIS EVENING.

* WINDS: SOUTHWEST TO WEST 20 TO 35 MPH WITH GUSTS TO 50 MPH.
  GUSTS TO 60 MPH IN WIND PRONE AREAS.

* VISIBILITY: AREAS OF BLOWING DUST MAY REDUCE VISIBILITY BELOW 3
  MILES ALONG HIGHWAY 95...INTERSTATE 80 EAST OF FERNLEY...AND
  HIGHWAY 50 EAST OF CARSON CITY.

* IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL DIFFICULT ALONG
  HIGHWAYS 395...50...95 AND INTERSTATE 80 IN WESTERN NEVADA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$

CAZ073-NVZ001-030000-
/O.CON.KREV.WI.Y.0010.131202T2100Z-131203T1200Z/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES...
HAWTHORNE...YERINGTON...SMITH VALLEY
310 AM PST MON DEC 2 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM PST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM PST TUESDAY. 

* TIMING: SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON AND
  CONTINUE THROUGH TONIGHT.

* WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. STRONGER 
  GUSTS TO 60 MPH ARE LIKELY IN WIND PRONE AREAS.

* VISIBILITY: AREAS OF BLOWING DUST MAY REDUCE VISIBILITY BELOW 3
  MILES ALONG HIGHWAY 95.

* IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL DIFFICULT ALONG
  HIGHWAY 395 IN MONO COUNTY AND HIGHWAY 95 IN MINERAL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$

CAZ072-NVZ002-030000-
/O.CON.KREV.LW.Y.0056.131202T1400Z-131203T0900Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE
310 AM PST MON DEC 2 2013

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO
1 AM PST TUESDAY FOR LAKE TAHOE...

A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT FROM 6 AM
THIS MORNING TO 1 AM PST TUESDAY. 

* WINDS: INCREASING TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH
  BY THIS AFTERNOON.

* WAVE HEIGHTS: 3 TO 5 FEET.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$

HTTP://WEATHER.GOV/RENO
000 
WWUS75 KREV 022247
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
247 PM PST MON DEC 2 2013

...GUSTY WINDS WILL CONTINUE AHEAD OF A STRONG COLD FRONT THROUGH
THIS EVENING...

CAZ070-NVZ005-030600-
/O.EXT.KREV.WI.Y.0010.000000T0000Z-131203T0600Z/
SURPRISE VALLEY CALIFORNIA-NORTHERN WASHOE COUNTY-
INCLUDING THE CITIES OF...CEDARVILLE...FORT BIDWELL...EMPIRE...
GERLACH
247 PM PST MON DEC 2 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* TIMING: WINDS WILL CONTINUE THROUGH THIS EVENING.

* WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. GUSTS TO
  60 MPH IN WIND PRONE AREAS OF THE SURPRISE VALLEY. 

* IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL DIFFICULT ALONG
  HIGHWAY 447 AND SURPRISE VALLEY ROAD. BE SURE TO SECURE HOLIDAY
  DECORATIONS AS WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$

CAZ071-030600-
/O.EXT.KREV.WI.Y.0010.000000T0000Z-131203T0600Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE
247 PM PST MON DEC 2 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* TIMING: WINDS WILL CONTINUE THROUGH THIS EVENING.

* WINDS: SOUTHWEST 15 TO 30 MPH WITH GUSTS TO 50 MPH. GUSTS TO
  60 MPH IN WIND PRONE AREAS ALONG HIGHWAY 395. 

* IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL DIFFICULT ALONG
  HIGHWAY 395. BE SURE TO SECURE HOLIDAY DECORATIONS AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$

CAZ072-NVZ002-031200-
/O.EXT.KREV.LW.Y.0056.000000T0000Z-131203T1200Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE
247 PM PST MON DEC 2 2013

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST TUESDAY FOR
LAKE TAHOE...

THE LAKE WIND ADVISORY FOR LAKE TAHOE IS NOW IN EFFECT UNTIL 4 AM
PST TUESDAY. 

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* WAVE HEIGHTS: 3 TO 5 FEET.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$

NVZ003-004-030600-
/O.CON.KREV.WI.Y.0010.000000T0000Z-131203T0600Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY...
FERNLEY...FALLON...LOVELOCK...SILVER SPRINGS
247 PM PST MON DEC 2 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* TIMING: WINDS WILL THROUGH THIS EVENING.

* WINDS: SOUTHWEST TO WEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. 
  GUSTS TO 60 MPH IN WIND PRONE AREAS.

* VISIBILITY: AREAS OF BLOWING DUST MAY REDUCE VISIBILITY BELOW
  3 MILES ALONG HIGHWAY 95...INTERSTATE 80 EAST OF FERNLEY...
  AND HIGHWAY 50 EAST OF CARSON CITY. 

* IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL DIFFICULT ALONG
  HIGHWAYS 395...50...95 AND INTERSTATE 80 IN WESTERN NEVADA. BE
  SURE TO SECURE HOLIDAY DECORATIONS AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$

CAZ073-NVZ001-031200-
/O.CON.KREV.WI.Y.0010.000000T0000Z-131203T1200Z/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES...
HAWTHORNE...YERINGTON...SMITH VALLEY
247 PM PST MON DEC 2 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. 

* TIMING: SOUTHWEST WINDS WILL CONTINUE THROUGH TONIGHT.

* WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. STRONGER 
  GUSTS TO 60 MPH ARE LIKELY IN WIND PRONE AREAS.

* VISIBILITY: AREAS OF BLOWING DUST MAY REDUCE VISIBILITY BELOW
  3 MILES ALONG HIGHWAY 95. 

* IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL DIFFICULT ALONG
  HIGHWAY 395 IN MONO COUNTY AND HIGHWAY 95 IN MINERAL COUNTY. BE
  SURE TO SECURE HOLIDAY DECORATIONS AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO
000 
WWUS75 KREV 030549
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
949 PM PST MON DEC 2 2013

NVZ004-030700-
/O.EXP.KREV.WI.Y.0010.000000T0000Z-131203T0600Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS
949 PM PST MON DEC 2 2013

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING. 

GUSTY WINDS WILL CONTINUE OVERNIGHT. HOWEVER MOST AREAS WILL
REMAIN BELOW ADVISORY LEVELS WITH GUSTS AROUND 35 MPH.

$$

CAZ070-NVZ005-030700-
/O.EXP.KREV.WI.Y.0010.000000T0000Z-131203T0600Z/
SURPRISE VALLEY CALIFORNIA-NORTHERN WASHOE COUNTY-
INCLUDING THE CITIES OF...CEDARVILLE...FORT BIDWELL...EMPIRE...
GERLACH
949 PM PST MON DEC 2 2013

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING. 

WINDS HAVE DIMINISHED AND WILL TURN TO THE NORTH OVERNIGHT AS A
COLD FRONT PUSHES SOUTHWARD ACROSS THE AREA. 

$$

CAZ071-030700-
/O.EXP.KREV.WI.Y.0010.000000T0000Z-131203T0600Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE
949 PM PST MON DEC 2 2013

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING. 

WINDS HAVE DIMINISHED AND WILL TURN TO THE NORTH OVERNIGHT AS A
COLD FRONT PUSHES SOUTHWARD ACROSS THE AREA. WINDS WILL CONTINUE
TO GUST NEAR 40 MPH THROUGH ABOUT 2 AM ALONG HIGHWAY 395 SOUTH OF
SUSANVILLE.

$$

NVZ003-031200-
/O.EXT.KREV.WI.Y.0010.000000T0000Z-131203T1200Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY
949 PM PST MON DEC 2 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST TUESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST TUESDAY. 

* TIMING: GUSTY WINDS WILL PERSIST UNTIL A COLD FRONT PUSHES INTO
  THE AREA LATE TONIGHT.

* WINDS: SOUTHWEST TO WEST 15 TO 30 MPH WITH GUSTS TO 50 MPH

* IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL DIFFICULT ALONG
  HIGHWAYS 395...50 AND INTERSTATE 80 IN WESTERN NEVADA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$

CAZ073-NVZ001-031200-
/O.CON.KREV.WI.Y.0010.000000T0000Z-131203T1200Z/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES...
HAWTHORNE...YERINGTON...SMITH VALLEY
949 PM PST MON DEC 2 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. 

* TIMING: SOUTHWEST WINDS WILL CONTINUE THROUGH TONIGHT.

* WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. STRONGER 
  GUSTS TO 60 MPH ARE LIKELY IN WIND PRONE AREAS.

* IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL DIFFICULT ALONG 
  HIGHWAY 395 IN MONO COUNTY AND HIGHWAY 95 IN MINERAL COUNTY.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$

CAZ072-NVZ002-031200-
/O.CON.KREV.LW.Y.0056.000000T0000Z-131203T1200Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE
949 PM PST MON DEC 2 2013

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY
FOR LAKE TAHOE...

A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT UNTIL 4 AM
PST TUESDAY. 

* WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* WAVE HEIGHTS: 2 TO 4 FEET.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO
000 
WWUS75 KREV 031134
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
334 AM PST TUE DEC 3 2013

NVZ003-031245-
/O.EXP.KREV.WI.Y.0010.000000T0000Z-131203T1200Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY
334 AM PST TUE DEC 3 2013

...WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING. 

GUSTY WINDS WILL CONTINUE TODAY AS A COLD FRONT MOVES THROUGH
WESTERN NEVADA.

$$

CAZ073-NVZ001-031245-
/O.EXP.KREV.WI.Y.0010.000000T0000Z-131203T1200Z/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES...
HAWTHORNE...YERINGTON...SMITH VALLEY
334 AM PST TUE DEC 3 2013

...WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING. 

GUSTY WINDS TO 45 MPH WILL CONTINUE TODAY AS A COLD FROM MOVES
THROUGH THE REGION.

$$

CAZ072-NVZ002-031245-
/O.EXP.KREV.LW.Y.0056.000000T0000Z-131203T1200Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE
334 AM PST TUE DEC 3 2013

...LAKE WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING
FOR LAKE TAHOE...

THE LAKE WIND ADVISORY FOR LAKE TAHOE WILL EXPIRE AT 4 AM PST
EARLY THIS MORNING. 

A COLD FRONT WILL BRING SNOW AND GUSTY WINDS TO THE TAHOE BASIN
TODAY. 

$$

HTTP://WEATHER.GOV/RENO

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Dec 1, 2:57 AM PST, 11 hours 9 minutes earlier.

Area forecast discussion, Dec 1, 2:57 AM PST, 11 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
257 AM PST SUN DEC 1 2013

.SYNOPSIS...

LIGHT WINDS WILL CONTINUE TODAY BEFORE WINDS INCREASE MONDAY
AHEAD OF A STRONG COLD FRONT. TEMPERATURES WILL REMAIN ABOVE
AVERAGE BEFORE FALLING WELL BELOW AVERAGE BEHIND THE FRONT
TUESDAY. SNOW SHOWERS ARE EXPECTED BEHIND THE COLD FRONT MONDAY
NIGHT AND TUESDAY WITH SOME VALLEY FLOOR ACCUMULATION POSSIBLE.
VERY COLD CONDITIONS WILL CONTINUE THROUGH NEXT WEEKEND.

&&

.SHORT TERM...

DRY AND MILD CONDITIONS WILL PREVAIL TODAY WITH AREAS OF CIRRUS
SPREADING OVER MOST AREAS NORTH OF HIGHWAY 50. WILL NUDGE MAX
TEMPS UPWARD A COUPLE OF DEGREES WITH A FEW LOCATIONS REACHING 60
DEGREES. HOWEVER, IF THE CIRRUS DECK ENDS UP THINNER THAN PROJECTED
THIS AFTERNOON, HIGHS COULD APPROACH 65 DEGREES IN SOME LOCATIONS.
RIDGES WILL WARM UP BY SEVERAL DEGREES AS 700 MB TEMPS RISE ABOVE
+4 C IN THE SIERRA. RIDGE WINDS BEGIN TO INCREASE TONIGHT WITH 700
MB FLOW ALREADY NEAR 50 KT BY EARLY MONDAY MORNING. THIS COULD
LIMIT COOLING OVERNIGHT ESPECIALLY IN FAR NORTHEAST CA-NORTHWEST
NV WHERE THE VALLEY WINDS MAY NOT FULLY DECOUPLE.

ON MONDAY, ABOVE NORMAL TEMPS ARE AGAIN EXPECTED SOUTH OF
SUSANVILLE-GERLACH, ALTHOUGH THE POTENTIAL FOR RECORD HIGHS IS
LESS OPTIMISTIC. LATEST GUIDANCE IS A BIT FASTER WITH APPROACH OF
COLD FRONT AND SPREADS THICKER CLOUDS ACROSS MUCH OF THE REGION
DURING THE DAY. AMOUNT OF MIXING TO LOWER VALLEYS THROUGH EARLY
AFTERNOON IS UNCERTAIN AS STRONGER 700 MB FLOW MAY BE OFFSET BY
THE PRESENCE OF THICKER CIRRUS COVERAGE AND POSSIBLE LEE SIDE
MOUNTAIN WAVE CLOUDS. EVEN WHEN MIXING DOES IMPROVE LATER IN THE
DAY, 700 MB TEMPS WILL BE ON THE DECLINE BASED ON THE LATEST
GFS/ECMWF TRENDS. IN AREAS NORTH OF SUSANVILLE-GERLACH, RAIN
SHOWERS COULD BEGIN BY MID AFTERNOON SO HIGHS ARE MORE LIKELY TO
STAY IN THE 50S.

FOR MONDAY NIGHT, WINDY CONDITIONS WILL CONTINUE AS THE COLD
FRONT BEGINS PUSHING SOUTH ACROSS WESTERN NV. SOME LOCATIONS COULD
REACH ADVISORY CRITERIA FOR A SHORT DURATION, ALTHOUGH THE NAM
CONTINUES TO INDICATE POTENTIAL FOR STRONGER DOWNSLOPE WINDS IN
MONO COUNTY. THIS IS A TYPICAL BIAS FOR THE NAM SO AT THIS TIME
WILL NOT RAISE WIND GUSTS IN MONO COUNTY TO HIGH WIND CRITERIA.
REGARDLESS OF WHETHER A DOWNSLOPE WIND EVENT OCCURS, MAXIMUM RIDGE
GUSTS IN THE SIERRA ARE LIKELY TO EXCEED 100 MPH.

PRECIPITATION MONDAY NIGHT WILL INCREASE FROM NORTH TO SOUTH AS
THE COLD FRONT AND UPPER TROUGH MOVE TO NEAR THE I-80 CORRIDOR BY
EARLY MORNING. A QUICK CHANGEOVER TO ALL SNOW IS LIKELY AS
TEMPERATURES NOSE DIVE BEHIND THE FRONT. THE BAND OF PRECIP
ASSOCIATED WITH THE FRONT WILL MOVE SOUTH AT A RELATIVELY STEADY
PACE, KEEPING SNOW AMOUNTS LIMITED BUT STILL CAPABLE OF PRODUCING A
QUICK INCH OR TWO OF SNOW FOR THE MORNING COMMUTE ESPECIALLY FROM
RENO NORTHWARD TO LASSEN COUNTY.

ON TUESDAY, THE FRONT WILL CLEAR THE REMAINDER OF WESTERN NV
DURING THE DAY WITH SNOW LEVELS DOWN TO ALL VALLEY FLOORS. THE 00Z
AND 06Z GFS RUNS ARE QUITE AGGRESSIVE WITH WRAP AROUND
MOISTURE/DEFORMATION ZONE SETTING UP OVER MUCH OF THE REGION,
ESPECIALLY BETWEEN THE I-80 AND HIGHWAY 50 CORRIDORS. THIS SETUP
COMBINED WITH NORTHEAST-EAST LOW LEVEL FLOW, FAVORABLE UPPER JET
DYNAMICS AND NEAR SATURATION UP TO 500 MB WOULD RESULT IN SNOW
CONTINUING NEARLY ALL DAY ACROSS THESE AREAS. A FEW INCHES OF SNOW
COULD ACCUMULATE EVEN IN THE VALLEYS, PRODUCING SLICK ROADS AND
DIFFICULT DRIVING CONDITIONS THRU TUESDAY EVENING. THE ECMWF IS
NOT QUITE AS PERSISTENT OR WIDESPREAD WITH THE SNOW TUESDAY
AFTERNOON, BUT STILL HANGS ON TO SOME QPF BEYOND THE INITIAL
FORCING ASSOCIATED WITH THE COLD FRONT PASSAGE. THE GEM/NAM SHOW A
MUCH QUICKER EXIT AND LITTLE OR NO DEFORMATION ZONE IN THE COLD
AIR MASS. TEMPS WILL REMAIN STEADY OR FALL INTO THE 20S AND 30S
ACROSS NEARLY THE ENTIRE REGION, EXCEPT FOR SOUTHERN MINERAL-MONO
COUNTIES WHERE TEMPS BRIEFLY RISE INTO THE 40S BEFORE THE COLD
FRONT PASSAGE.

FOR TUESDAY NIGHT, IF THE DEFORMATION ZONE SCENARIO FROM THE GFS
OCCURS, IT WOULD MOVE SOUTH OF HIGHWAY 50 DURING THE EVENING AND
WEAKEN OVERNIGHT. OTHERWISE, A DRYING TREND IS EXPECTED FROM NORTH
TO SOUTH OVERNIGHT WITH TEMPS DROPPING INTO THE TEENS OVER MOST
WESTERN NV VALLEYS AND SINGLE DIGITS IN FOR THE SIERRA VALLEYS AND
RIDGES. THIS IS JUST THE BEGINNING OF A PROLONGED PERIOD OF MUCH
BELOW NORMAL TEMPERATURES FOR EASTERN CA-WESTERN NV. MJD

.LONG TERM...WEDNESDAY THROUGH SATURDAY...

A VERY COLD AIRMASS WILL SETTLE OVER THE GREAT BASIN ON WEDNESDAY
AND THURSDAY BEHIND THE STRONG COLD FRONT. 700 MB TEMPS WILL BOTTOM
OUT NEAR -18 C ACROSS WESTERN NEVADA DURING THIS PERIOD. HIGH TEMPS
WILL STRUGGLE TO REACH FREEZING ACROSS WESTERN NEVADA VALLEYS ON
WEDNESDAY AND THURSDAY. HOW COLD WE GET WEDNESDAY AND THURSDAY
NIGHTS WILL LARGELY DEPEND ON HOW MUCH CLOUD COVER IS PRESENT AND
HOW MUCH SNOW WE RECEIVE ON TUESDAY. THE CURRENT FORECAST IS
SLIGHTLY BELOW MOS GUIDANCE WITH LOWS IN THE 5-10 F RANGE ACROSS
WESTERN NEVADA VALLEYS. IF THE 00Z GFS SOLUTION FOR A WRAP-AROUND
BAND VERIFIES LEAVING US WITH A DECENT SNOW COVER AND SKIES CLEAR
OUT AT NIGHT, THESE LOW TEMPS WOULD NEED TO BE ADJUSTED DOWNWARD.

COLD NORTHERLY FLOW WILL DOMINATE FROM WEDNESDAY THROUGH FRIDAY. THE
00Z DETERMINISTIC MODELS CONTINUE TO ADVERTISE ANOTHER SLIDER THAT
WOULD MOVE SOUTH ACROSS NEVADA NEXT WEEKEND, BRINGING A REINFORCING
SHOT OF COLD AIR. MAINTAINED A SLIGHT CHANCE OF SNOW SHOWERS ON
SATURDAY AND ADDED THEM FOR SUNDAY ACROSS THE FAR NORTHERN ZONES AS
THE 00Z ECMWF/GEM CONTINUE TO HINT THAT A BAND OF PRECIP IS POSSIBLE
WITH THIS SYSTEM. MYRICK

&&

.AVIATION...

VFR CONDITIONS AND LIGHT WINDS AT ALL TERMINALS THROUGH TONIGHT.
THERE IS A SLIGHT CHANCE OF SHALLOW FOG AT KTRK THROUGH 16Z.

ON MONDAY SURFACE WINDS WILL INCREASE TO 25+ KNOTS AS A STRONG COLD
FRONT MOVES IN FROM THE NORTH. FROPA EXPECTED AROUND 12-15Z TUESDAY
AT KRNO WITH RAIN QUICKLY TURNING TO SNOW AND POSSIBLY ACCUMULATING
A QUICK 1-3 INCHES. FRONT WILL LIKELY BRING LIGHT SNOW ACCUMULATIONS
TO SIERRA TERMINALS AND REACH KMMH BY MIDDAY. TOLBY/MYRICK

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...NONE.
&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Special weather statement, Dec 1, 2:05 PM PST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
205 PM PST SUN DEC 1 2013

CAZ070>073-NVZ001>005-021200-
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO-
MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
NORTHERN WASHOE COUNTY-
INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE...
FORT BIDWELL...PORTOLA...SUSANVILLE...WESTWOOD...SIERRAVILLE...
LOYALTON...SOUTH LAKE TAHOE...TAHOE CITY...TRUCKEE...
MARKLEEVILLE...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA...
SCHURZ...GLENBROOK...INCLINE VILLAGE...SPARKS...VERDI...
GARDNERVILLE...VIRGINIA CITY...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS...NIXON...IMLAY...EMPIRE...GERLACH
205 PM PST SUN DEC 1 2013

...WINDY MONDAY THEN TURNING MUCH COLDER WITH SNOW TUESDAY...

A MAJOR WEATHER PATTERN CHANGE WILL OCCUR EARLY THIS WEEK AS A
STRONG COLD FRONT MOVES THROUGH THE SIERRA AND WESTERN NEVADA LATE
MONDAY NIGHT INTO TUESDAY. AS THE FRONT APPROACHES MONDAY WIND
GUSTS TO 50 MPH ARE POSSIBLE BEFORE WEAKENING BEHIND THE FRONT
MONDAY NIGHT.

A BAND OF PRECIPITATION IS EXPECTED TO ACCOMPANY THE FRONT AS IT
MOVES SOUTH MONDAY NIGHT INTO TUESDAY. PRECIPITATION WILL BEGIN
AS RAIN UP TO 6000 FEET BUT QUICKLY CHANGE OVER TO SNOW AS SNOW
LEVELS LOWER TO ALL VALLEY FLOORS BEHIND THE COLD FRONT. A QUICK
ONE TO TWO INCHES OF SNOW ARE LIKELY WITH THIS BAND WITH UP TO 4
INCHES IN THE SIERRA. THE BAND IS EXPECTED TO AFFECT THE I-80 AND
HIGHWAY 50 CORRIDORS AROUND THE TUESDAY MORNING COMMUTE. SNOW MAY
CONTINUE THROUGH TUESDAY AFTERNOON ACROSS PORTIONS OF WESTERN
NEVADA AND EASTERN CALIFORNIA NEAR AND SOUTH OF I-80 WITH
ADDITIONAL SNOW ACCUMULATION POSSIBLE.

BEHIND THE FRONT...A VERY COLD AIR MASS WILL SETTLE OVER THE
GREAT BASIN WITH TEMPERATURES WEDNESDAY THROUGH FRIDAY RUNNING 15
TO 25 DEGREES BELOW NORMAL. HIGH TEMPERATURES ACROSS WESTERN
NEVADA VALLEYS WILL STRUGGLE TO REACH 30 DEGREES WITH OVERNIGHT
LOWS IN THE SINGLE DIGITS WHILE MANY SIERRA VALLEYS GO BELOW ZERO.

HTTP://WEATHER.GOV/RENO

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 2:06 PM PSTLake Wind AdvisoryREVAlpine, El Dorado, Nevada, Placer38 hr

Nearby

Wind Advisories in Nevada, 2013Wind Advisories in California, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.